MAUDE Adverse Event Report: ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number KNEE FIBERTAK BUTTON
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/12/2025, a sales representative reported via phone that two device issues occurred during a quadriceps tendon repair procedure performed on (b)(6) 2025.First, an ar-3780sp knee fibertak button failed when the sutures could not be passed through the anchor.While attempting to pass the fiberlink suture, it broke, preventing any suture conversion within the anchor.The suture was removed, but the anchor remained intact in the bone and was left in the patient.Second, an ar-2326bcc biocomposite swivelock anchor malfunctioned when the eyelet prematurely detached from the insertion handle during implantation.The thread on the eyelet was stripped in the process.The failed eyelet was successfully removed from the patient.The case was completed using an ar-5511-cp internalbrace knee ligament augmentation repair implant system.The procedure was delayed by less than 15 minutes.It is unknown whether additional anesthesia was administered.Bone preparation was performed using an ar-3710, and the patient¿s bone quality was assessed as hard.No adverse effects were reported during or after surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.Dfu-0054-eo: avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.The complaint allegation could not be confirmed as the device was not received for investigation.

Brand Name
KNEE FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22923600
Report Number1220246-2025-03682
Device Sequence Number9235847
Product Code MBI
UDI-Device Identifier00888867431669
UDI-Public(01)00888867431669(11)250314(17)300228(10)15404616
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE FIBERTAK BUTTON
Device Catalogue NumberAR-3780SP
Device Lot Number15404616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown